Extension of classes of exactly solvable degenerate systems of Fedorov equations by means of dual $n$-numbers
Differencialʹnye uravneniâ, Tome 35 (1999) no. 10, pp. 1426-1428
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_10_a16,
author = {E. A. Ermolaev},
title = {Extension of classes of exactly solvable degenerate systems of {Fedorov} equations by means of dual $n$-numbers},
journal = {Differencialʹnye uravneni\^a},
pages = {1426--1428},
year = {1999},
volume = {35},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_10_a16/}
}
TY - JOUR AU - E. A. Ermolaev TI - Extension of classes of exactly solvable degenerate systems of Fedorov equations by means of dual $n$-numbers JO - Differencialʹnye uravneniâ PY - 1999 SP - 1426 EP - 1428 VL - 35 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_10_a16/ LA - ru ID - DE_1999_35_10_a16 ER -
E. A. Ermolaev. Extension of classes of exactly solvable degenerate systems of Fedorov equations by means of dual $n$-numbers. Differencialʹnye uravneniâ, Tome 35 (1999) no. 10, pp. 1426-1428. http://geodesic.mathdoc.fr/item/DE_1999_35_10_a16/